# SDR CALA9700043

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO BAY FLOOR SUPPORT TRACK CORRODED AT BS 640, STRINGER 28L.  A FLOOR SUPPORT TRACK WAS FABRICATED AND INSTALLED IAW SRM 53-10-2, FIGURE 8, SRM 51-10-6, AND 51-30-2.
